Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On phantom maps into co-H–spaces

James Schwass

Algebraic & Geometric Topology 17 (2017) 847–867
Bibliography
1 M Arkowitz, Induced mappings of homology decompositions, from: "Homotopy and geometry" (editors J Oprea, A Tralle), Banach Center Publ. 45, Polish Acad. Sci. (1998) 225 MR1679861
2 I Berstein, On co-groups in the category of graded algebras, Trans. Amer. Math. Soc. 115 (1965) 257 MR0206941
3 I Berstein, P J Hilton, Category and generalized Hopf invariants, Illinois J. Math. 4 (1960) 437 MR0126276
4 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
5 O Cornea, G Lupton, J Oprea, D Tanré, Lusternik–Schnirelmann category, 103, Amer. Math. Soc. (2003) MR1990857
6 R H Fox, On the Lusternik–Schnirelmann category, Ann. of Math. 42 (1941) 333 MR0004108
7 T Ganea, Lusternik–Schnirelmann category and strong category, Illinois J. Math. 11 (1967) 417 MR0229240
8 M Golasiński, J R Klein, On maps into a co-H–space, Hiroshima Math. J. 28 (1998) 321 MR1637322
9 B I Gray, Spaces of the same n–type, for all n, Topology 5 (1966) 241 MR0196743
10 B Gray, On generalized Whitehead products, Trans. Amer. Math. Soc. 363 (2011) 6143 MR2817422
11 J Grbić, S Theriault, J Wu, Decompositions of looped co-H–spaces, Proc. Amer. Math. Soc. 141 (2013) 1451 MR3008891
12 J R Harper, J Roitberg, Phantom maps and spaces of the same n–type for all n, J. Pure Appl. Algebra 80 (1992) 123 MR1172722
13 K Iriye, On phantom maps into suspension spaces, J. Math. Kyoto Univ. 43 (2003) 661 MR2028673
14 N Iwase, S Saito, T Sumi, Homology of the universal covering of a co-H–space, Trans. Amer. Math. Soc. 351 (1999) 4837 MR1487618
15 J P May, K Ponto, More concise algebraic topology: localization, completion, and model categories, University of Chicago Press (2012) MR2884233
16 C A McGibbon, Phantom maps, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 1209 MR1361910
17 C A McGibbon, J M Møller, On spaces with the same n–type for all n, Topology 31 (1992) 177 MR1153244
18 C A McGibbon, J Roitberg, Phantom maps and rational equivalences, Amer. J. Math. 116 (1994) 1365 MR1305869
19 G J Porter, The homotopy groups of wedges of suspensions, Amer. J. Math. 88 (1966) 655 MR0200926
20 J Roitberg, Note on phantom phenomena and groups of self-homotopy equivalences, Comment. Math. Helv. 66 (1991) 448 MR1120655
21 P Selick, S Theriault, J Wu, Functorial homotopy decompositions of looped co-H spaces, Math. Z. 267 (2011) 139 MR2772245
22 P Selick, J Wu, On natural coalgebra decompositions of tensor algebras and loop suspensions, 701, Amer. Math. Soc. (2000) MR1706247
23 P Selick, J Wu, The functor Amin on p–local spaces, Math. Z. 253 (2006) 435 MR2221079
24 S D Theriault, Homotopy decompositions involving the loops of coassociative co-H spaces, Canad. J. Math. 55 (2003) 181 MR1952331
25 A Zabrodsky, On phantom maps and a theorem of H Miller, Israel J. Math. 58 (1987) 129 MR901174